Dr. Ricardo Abreu Blaya

Productividad Académica

 

Artículos

  • Abreu-Blaya, R., Bory-Reyes, J., Moreno-García, A., and Moreno-García, T. (2020). A Cauchy Integral Formula for Infrapolymonogenic Functions in Clifford Analysis. Advances in Applied Clifford Algebras, 30, 1-17. 10.1007/s00006-020-1049-x. 

  • Abreu-Blaya, R., Fleitas, A., Nápoles-Valdés, J. E., Reyes, R., Rodríguez, J. M., and Sigarreta, J. M. (2020). On the conformable fractional logistic models. Mathematical Methods in the Applied Sciences, 43(7), 4156-4167. 10.1002/mma.6180.

  • Peña-Pérez, Y., Abreu-Blaya, R., Árciga-Alejandre, M. P., and Bory-Reyes, J. (2020). Biquaternionic reformulation of a fractional monochromatic Maxwell system. Advances in High Energy Physics, 1-9. 10.1155/2020/6894580.

  • Peña-Pérez, Y., Abreu-Blaya, R., Bosch, P., and Bory-Reyes, J. (2020). Dirichlet type problem for 2D quaternionic time-harmonic Maxwell system in fractal domains. Advances in Mathematical Physics, 1-8. 10.1155/2020/4735357. 

  • Moreno-Garcia, A., Moreno-Garcia, T.,  Abreu-Blaya, R., and Bory-Reyes, J. (2020). Decomposition of inframonogenic functions with applications in elasticity theory. Mathematical Methods in the Applied Sciences, 43(4), 1915-1924. 10.1002/mma.6015. 

  • Bory-Reyes, J.,  Abreu-Blaya, R., Pérez-de la Rosa, M. A., and Schneider, B. (2019). Correction to: Poincaré-Bertrand and Hilbert formulas for the Cauchy-Cimmino singular integrals [MR3718173].  Advances in Applied Clifford Algebras, 29(2), Paper No. 31, 2 pp.

  • Bory-Reyes, J., Abreu-Blaya, R., Rodríguez-Dagnino, R. M., and Kats, B. A. (2019). On Riemann boundary value problems for null solutions of the two dimensional Helmholtz equation.Analysis and Mathematical Physics, 9(1), 483–496. 

  • Abreu-Blaya, R., Bory-Reyes, J., Morales-Amaya, E., and Sigarreta-Almira, J. M. (2019) On the self-conjugateness of differential forms on bounded domains. Revista de la Unión Matemática Argentina, 60(1), 247–256.

  • De la Cruz-Toranzo, L., Abreu-Blaya, R., and Bory-Reyes, J. (2019). On the Plemelj–Privalov theorem in Clifford analysis involving higher order Lipschitz classes.  Journal of Mathematical Analysis and Applications. 480(2),  1-13. 10.1016/j.jmaa.2019.123411.

  • De la Cruz-Toranzo, L., Moreno-García, A., Moreno-García, T., Abreu-Blaya, R., and Bory-Reyes, J. (2019). A bimonogenic Cauchy transform on higher order Lipschitz classes. Mediterranean Journal of Mathematics, 16(1), Paper No. 13, 1-14. 

  • Tamayo-Castro, C. D., Abreu-Blaya, R., and Bory-Reyes, J. (2019). Compactness of embedding of generalized higher order Lipschitz classes. Analysis and Mathematical Physics, 9(4), 1719–1727. 

  • Moreno-García, A., Moreno-García, T., Abreu-Blaya, R., and Bory-Reyes, J. (2018). Inframonogenic functions and their applications in 3-dimensional elasticity theory. Mathematical Methods in the Applied Sciences, 41(10), 3622–3631. 

  • Bory-Reyes, J., Abreu-Blaya, R., Pérez-de la Rosa, M. A., and Schneider, B. (2018). On the Hilbert formulas on the unit circle for α-hyperholomorphic function theory. Complex Variables and Elliptic Equations, 63(11), 1509–1528.

  • Bory-Reyes, J., Abreu-Blaya, R., Árciga-Alejandre, M. P., and Peña-Pérez, Y. (2018). Riemann and Dirichlet type problems for hyperanalytic functions in fractal domains. Complex Analysis and Operator Theory, 12(5), 1369–1382.

  • Bory-Reyes, J., Abreu-Blaya, R., Pérez-de la Rosa, M. A., and Schneider, B. (2018). On the Hilbert formulas and of change of integration order for some singular integrals in the unit circle. Turkish Journal of Mathematics, 42(3), 862–875. 

  • Gómez-Santiesteban, T. R., Abreu-Blaya, R., Bory-Reyes, J., and Sigarreta-Almira, J. M. (2018). A Cauchy transform for polyanalytic functions on fractal domains. Annales Polonici Mathematici, 121(1), 21–32.

  • De la Cruz-Toranzo, L., Abreu-Blaya, R., and Bory-Reyes, J. (2018). The Plemelj-Privalov theorem in polyanalytic function theory. Journal of Mathematical Analysis and Applications, 463(2), 517–533.

  • Bory-Reyes, J., Abreu-Blaya, R., Pérez-de la Rosa, M. A., and Schneider, B. (2017). A quaternionic treatment of inhomogeneous Cauchy-Riemann type systems in some traditional theories. Complex Analysis and Operator Theory, 11(5), 1017–1034.

  • Bory-Reyes, J., De la Cruz-Toranzo, L., and Abreu-Blaya, R. (2017). Singular integral operator involving higher order Lipschitz classes. Mediterranean Journal of Mathematics, 14(2), Paper No. 38, 1-13.

  • Peña-Pérez, Y., Árciga-Alejandre, M. P., Abreu-Blaya, R., and Bory-Reyes, J. (2017).  Hölder norm estimate for the fractal Hilbert transform in Douglis analysis. Journal of Inequalities and Applications, Paper No. 213, 1-11.
  • Bory-Reyes, J., Abreu-Blaya, R., Pérez-de la Rosa, M. A., and Schneider, B. (2017). Poincaré-Bertrand and Hilbert formulas for the Cauchy-Cimmino singular integrals. Advances in Applied Clifford Algebras, 27(4), 2933–2960.

  • Moreno-García, A., Moreno-García, T., Abreu-Blaya, R., and Bory-Reyes, J. (2017). A Cauchy integral formula for inframonogenic functions in Clifford analysis. Advances in Applied Clifford Algebras, 27(2), 1147–1159.

  • Abreu-Blaya, R., Bory-Reyes, J., Guzmán-Adán, A., and Kähler, U. (2017). On the φ-hyperderivative of the ψ-Cauchy-type integral in Clifford analysis. Computational Methods and Function Theory, 17(1), 101–119. 
  • Bory-Reyes, J., Abreu-Blaya, R., Pérez-de la Rosa, M. A., and Schneider, B. (2017). On the 2D quaternionic metaharmonic layer potentials. Mediterranean Journal of Mathematics, 14(5), Paper No. 195, 1-18.

  • Abreu-Blaya, R., De la Cruz-Toranzo, L., Gómez-Santiesteban, T. R., Ramírez-Leyva, Y., and Bory-Reyes, J. (2017). Cauchy integral operators involving higher order Lipschitz classes in the poly-analytic function theory. Bulletin of the Brazilian Mathematical Society48(2), 253–260.

  • Bory-Reyes, J., Tamayo-Castro, C. D., and Abreu-Blaya, R. (2017). Compound Riemann Hilbert boundary value problems in complex and quaternionic analysis. Advances in Applied Clifford Algebras, 27(2), 977–991.

  • Segura-Vidal, C., Parra-Inza, E., Tamayo-Cuenca, R., and Abreu-Blaya, R. (2017). GeAWeb: Virtual Learning Object for Analytic Geometry. Journal for Educators, Teachers and Trainers, 8, 91-112. 

  • Bory-Reyes, J., Abreu-Blaya, R., Hernández-Simon, L. M., and Schneider, B. (2016). Dirichlet-type problems for the two-dimensional Helmholtz operator in complex quaternionic analysis. Mediterranean Journal of Mathematics, 13(6), 4901–4916.

  • Abreu-Blaya, R., Bory-Reyes, J., Guzmán-Adán, A., and Kähler, U. (2016). On the Π-operator in Clifford analysis. Journal of Mathematical Analysis and Applications, 434(2), 1138–1159.

  • Abreu-Blaya, R., Bory-Reyes, J., Guzmán-Adán, A., and Kähler, U. (2015). On some structural sets and a quaternionic (φ,ψ)-hyperholomorphic function theory. Mathematische Nachrichten, 288(13), 1451–1475.

  • Abreu-Blaya, R., Ávila-Ávila, R., Bory-Reyes, J., and Rodríguez-Dagnino, R. M. (2015). Cauchy representation formulas for Maxwell equations in 3-dimensional domains with fractal boundaries. Bulletin of the Brazilian Mathematical Society, 46(4), 681–700.

  • Abreu-Blaya, R., Ávila-Ávila, R., and Bory-Reyes, J. (2015). Boundary value problems with higher order Lipschitz boundary data for polymonogenic functions in fractal domains. Applied Mathematics and Computation, 269, 802–808.

  • Abreu-Blaya, R., Ávila-Ávila, R., Bory-Reyes, J., and Rodríguez-Dagnino, R. M. (2015). 2D quaternionic time-harmonic Maxwell system in elliptic coordinates. Advances in Applied Clifford Algebras, 25(2), 255–270.

  • Abreu-Blaya, R., Bory-Reyes, J., Brackx, F., De Schepper, H., Moreno-García, T., and Sommen, F. (2015). Boundary value problems on fractal hypersurfaces for the quaternionic Hermitian system in R4n. Complex Analysis and Operator Theory, 9(5), 957–973.

  • Abreu-Blaya, R., Ávila-Ávila, R., and Bory-Reyes, J. (2015). Boundary value problems for Dirac operators and Maxwell's equations in fractal domains. Mathematical Methods in the Applied Sciences, 38(3), 393–402.

  • Abreu-Blaya, R., Bory-Reyes, J., and Kats, B. (2015). Cauchy integral and singular integral operator over closed Jordan curves. Monatshefte für Mathematik, 176(1), 1–15.

  • Abreu-Blaya, R., Bory-Reyes, J., and Rodríguez-Dagnino, R. M. (2015). Boundary value problems for hyperholomorphic solutions of two dimensional Helmholtz equation in a fractal domain. Applied Mathematics and Computation, 261, 183–191.

  • Abreu-Blaya, R., and Bory-Reyes, J. (2015). Jump conditions for a metaharmonic double layer potential on rectifiable closed Jordan curves in R2. Annales Polonici Mathematici, 115(2), 179–188.

 

Capítulos de Libros

  • Abreu-Blaya, R., and Bory-Reyes, J. (2015). Quaternionic and Clifford Analysis for Non-smooth Domains. En Alpay, D (Ed.). Operator Theory, 1447-1470. 10.1007/978-3-0348-0667-1_31.